# SDR SWAA2022122885171

- Difficulty date: December 24, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 57,264 hours, 34,114 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mixing Unit
- Part number: 251A17415
- Part serial: E1445
- Condition: Slow
- Location: Spoilers
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT CONTROL SLOW TO RESPOND. POSSIBLE OVERWEIGHT LANDING.  REMOVED AND REPLACED SPOILER MIXER PER AMM 27-61-21. COMPLIED WITH FELT SPOILER SYSTEM TEST. TEST CHECK GOOD. AMM 27-61-00-730-801.  REMOVED AND REPLACED SPOILER MIXER IAW AMM 27-61-21. COMPLIED WITH FLT SPOILER SYSTEM TEST.  TESTED GOOD IAW AMM 27-61-00-730-801.   ORIG SUBMISSION DATE:  12/28/2022
